# SDR USAA2010090291889

- Difficulty date: July 15, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654659222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - Q4 CHECK - LEVEL 2 CORROSION ON CHANNEL AT BS 727D + 6 INCHES, RBL 8.10.  REPAIRED CHANNEL AT BS 727D + 6 INCHES, RBL 8.10 IAW  B737-300 SRM 53-00-53, REP 1.
